# SDR YENA20111115380

- Difficulty date: November 15, 2011
- Submitted: November 18, 2011
- Operation: Air carrier
- Aircraft: N239JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000040
- Aircraft time: 14,284 hours, 8,775 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Fitting
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FLT 117 JFK-MSY, CREW DECLARED EMERGENCY DUE TO LOST OF NR 1 HYDRAULIC SYSTEM QUANTITY AND PRESSURE ON ENGINE DRIVEN HYDRAULIC AND ELECTRIC PUMP.  SERVICED NR 1 HYDRAULIC SYSTEM, FOUND LEAK AT CRACKED ADAPTER PRESSURE LINE FITTING.  REPLACED NR 1 ADAPTER PRESSURE LINE FITTING.  ALSO REPLACED NR 1 EDP HYDRAULIC PUMP PER AMM 29-11-01 AND NR 1 PRESS RETURN AND CASE DRAIN FILTERS PER AMM 29-11-05 AS PRECAUTIONARY.  OPS AND LEAK CHECK OK.  FITTING P/N 190-05612-003.
